# SDR SWAA2013021512724

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 78,637 hours, 65,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435274
- Part serial: BN73
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD AFT FLAP DELAMINATED INBOARD END.  REMOVED AND REPLACED PER AMM.  TAG NO: 606245 P/N ON: 65-46435-274 S/N ON: BN-961 P/N OFF: S/N OFF: BN-73
